# SDR A6WA202101067515

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 41,455 hours, 39,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R5311048
- Condition: Cracked
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 235 RIGHT SIDE FUSELAGE EXTERNAL SKIN CRACKED AFT OF NOSE LANDING GEAR CUT-OUT, NEXT TO RIGHT RADIUS.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED CRACK ON SKIN AT FS 235 RIGHT SIDE AFT OF NOSE LANDING GEAR CUT OUT, IAW CRJ200 REO 601R-53-11-048.
